# SDR DL76P011469

- Difficulty date: September 3, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N143DA
- Make and model: Boeing 767332
- Aircraft serial: 25991
- Aircraft time: 9,752 hours, 4,659 cycles
- Engine: Pwa PW4090
- Engine time: 41,387 hours, 8,195 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Chip Detector
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 41,387 hours, 8,195 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

ON CLIMB HAD LOSS OF OIL QTY NR 1 ENG OIL PRESS TO 60 PSI SHUT DOWN ENG.  NR 3 BEARING COMP CHIP DETECTOR LEAKING.  REPLACED CHIP DET AND HOUSING.  PERFORMED WINDMILL INSP PER M/M, REPLD OIL FILTER.  LEAK CHECKS GOOD, NO FURTHER DEFECTS NOTED, OK FOR SERVICE.
